Brown discharge/spotting while on Nuvaring for almost a year
Ok, I've been on the Nuvaring for almost a year after I had my second son. This is my first time ever using birth control. My husband and I of course are very sexually active. HaHa! We never use condoms. Well, a couple of weeks ago I'm thinking about 3-4 weeks ago we were having sex and it really hurt. Anyways, I've been having brown discharge/spotting and I don't even need to wear a condom. It's barely there when I wipe myself when I'm using the bathroom. So, this has been going on for about 4-5 days now. I'm really hoping I'm not pregnant, because I got Nuvaring to avoid getting pregnant so I could get my career started in the Army. It's not looking so good if I really am pregnant. Ugh! Someboy please give me some good advise, because I'm honestly scared to death to take a pregnancy test. OH and by the way my breast hurt and I've had some weird cramping and some very bad heart burn. Maybe this is all due to stress. I really don't know. Thank you all and have a very blessed day.
Well When I was on the nuvaring I got spotting like that for the first few months. Then again from time to time. IF you put it in when you are suppose to I wouldn't worry about it to much. Probably just break through bleeding. Mine was always brown with the nuvaring. And I would have symptoms like that from time to time too. I would take the test just to make sure. But I doubt it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.